# SDR UIEA2019032803669

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,554 hours, 20,318 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT REPORT WEATHER ON TURB. ON EITHER LEFT/RIGHT SYSTEM. OR IN EITHER WEATHER OR WEATHER/TURB. ONLY DISPLAYS GROUND RETURNS ( PERFORMED OPS CHECK OF LEFT /RIGHT WEATHER RADAR SYSTEM IAW AMM 34-43-00/501 SYSTEM OPS CHECK NORMAL AT THIS TIME. OK TO CONTINUE  )
